Alert archive / Alabama / Flash Flood Warnings in 2018
Flash Flood Warning 25, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jun 17, 2018, 3:55 PM CDT for Jefferson County, Alabama. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2018, 3:55 PM CDT (20:55 UTC)
- Expired
- Jun 17, 2018, 6:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Jefferson County, AL
The radar
The Birmingham radar (KBMX), 29 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 3:55 PM CDT | HEAVY RAIN 0 | Uab Campus, AL | MINOR FLOODING IN THE 5 POINTS AND UAB AREA. |
| Jun 17, 4:06 PM CDT | FLASH FLOOD | 1 Se Vulcan Park, AL | HWY 31 AT 28TH AVENUE S IS FLOODED WITH AT LEAST 3 CAR STRANDED. |
| Jun 17, 4:10 PM CDT | FLASH FLOOD | 1 Se Vulcan Park, AL | HOMEWOOD FIRE DEPARTMENT IS RESPONDING TO A WATER RESCUE (FROM A CAR) ON ROSEDALE DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.9 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1267 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
759
WGUS54 KBMX 172055
FFWBMX
ALC073-172300-
/O.NEW.KBMX.FF.W.0025.180617T2055Z-180617T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
355 PM CDT SUN JUN 17 2018
The National Weather Service in Birmingham has issued a
* Flash Flood Warning for...
Southeastern Jefferson County in central Alabama...
* Until 600 PM CDT.
* At 355 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Mountain
Brook, Hueytown, Irondale, Leeds, Fairfield, Tarrant, Midfield,
Brighton, Lipscomb, Birmingham Fairgounds, Ketona Lakes, B.j.c.c.,
Kingston, Five Points South and Barber Motorsports Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3354 8658 3347 8665 3347 8667 3345 8668
3345 8669 3343 8670 3343 8672 3342 8672
3342 8675 3339 8676 3339 8678 3337 8678
3336 8683 3333 8683 3333 8687 3340 8702
3360 8677
$$
051 follow-up statement
672
WGUS74 KBMX 172151
FFSBMX
Flash Flood Statement
National Weather Service Birmingham AL
451 PM CDT SUN JUN 17 2018
ALC073-172300-
/O.CON.KBMX.FF.W.0025.000000T0000Z-180617T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson AL-
451 PM CDT SUN JUN 17 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHEASTERN JEFFERSON COUNTY...
At 405 PM CDT, the public reported flash flooding occurring near
Homewood. Since that time water has been gradually receding.
Some locations that will experience flooding include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Mountain
Brook, Hueytown, Irondale, Leeds, Fairfield, Tarrant, Midfield,
Brighton, Lipscomb, Birmingham Fairgounds, Ketona Lakes, B.j.c.c.,
Kingston, Five Points South and Barber Motorsports Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3354 8658 3347 8665 3347 8667 3345 8668
3345 8669 3343 8670 3343 8672 3342 8672
3342 8675 3339 8676 3339 8678 3337 8678
3336 8683 3333 8683 3333 8687 3340 8702
3360 8677
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 3:02 PM CDT, 53 minutes earlier.
Area forecast discussion, Jun 17, 3:02 PM CDT, 53 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 302 PM CDT Sun Jun 17 2018 .SHORT TERM... Through Tonight. A prolonged period of heavy rain across our southeast counties this morning led to some flash flooding across parts of Russell County. Radar estimates show a larger area of 6-8 inches fell in 8 hours between Uchee (Russell Co) and Marvin (Lee Co), with some locally higher amounts of 8-10 inches. A few roads became impassable or washed out in this area. The complex that led to the flash flooding this morning finally cold pooled out, and all that remains is a bit of spotty light rain. However, scattered to numerous showers and storms have since developed across the forecast area, with the greatest coverage along/just west of I-65 from BHM southward. Outflow boundaries and their collisions will be the main focus for additional convection thru the evening hours. Just like yesterday, strong storms with wind gusts of 40-50 mph and small hail will be possible. With the microburst potential being moderate, can't completely rule out an isolated severe wind gust. A few showers or storms may linger into the overnight hours in the east. Patchy fog is also possible late tonight, especially for locations that receive rain today...most notably the southeast counties. 19 .LONG TERM... Monday through Sunday. Monday may be the last day we have to deal with this persistent upper level meso low that has been in the vicinity for the past several days. By Monday, models pick it up in Central Georgia, which will give our eastern counties a better chance to see afternoon showers/storms. This meso low shifts eastward into GA/SC Tuesday as the high pressure builds westward over Central AL. Not too much changes weather-wise across our area Tuesday through the end of the week. The high pressure centered over Central AL keeps much of the tropical moisture plume west of the area. However, enough moisture exists to allow for the typical summertime diurnal thunderstorm activity. Therefore, I've kept PoPs at 30-40% for the afternoons and 10-20% in the overnight hours. Towards the end of the week, both the GFS and ECMWF pick up on a trough moving through the Central Plains and into the Ohio River Valley. The ridging across the Gulf States flattens slightly Thursday and Friday as a few shortwave impulses moving the base of the upper trough. These impulses will likely aid in afternoon lift across Central AL, leading to higher coverage of showers and storms Thursday through Saturday. Therefore, I've edged PoPs up to the roughly 50% mark for the end of the week. Much of the upcoming week will see seasonal diurnal temperatures. Both NAEFS and ENS show geopotential heights within the normal range of variability for this time of year, so I don't have any reason to stray from model blends for the high/low temps in the extended period. I wouldn't rule out some patchy fog each morning generally where rain showers developed the previous afternoon, but I don't have enough confidence to put it in the forecast for any specific location. 25/Owen && .AVIATION... 18Z TAF Discussion. A similar pattern to yesterday, scattered to numerous showers and thunderstorms expected this afternoon and the evening. Shower and thunderstorm activity continues in the SE and begins to develop to the NW. Included TSRA at KTOI and KMGM until 1930Z, and then added VCTS after this point. Shower and thunderstorm activity will begin for the remaining sites within the next few hours. Sites that do receive rain are likely to experience fog and/or low clouds tomorrow morning beginning around 06-07Z and ending close to 14-15Z. Timing may need to be amended later in the period. 07 && .FIRE WEATHER... Scattered to numerous showers and storms expected this afternoon. Rain chances are lower for Monday, but cannot rule out at least isolated/scattered coverage during afternoon, especially in the east. Light fog and/or low clouds are possible each morning, and most likely will be near locations that receive rainfall the previous day/evening. RH values remain well above critical values. There are no fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 70 90 70 91 71 / 20 40 20 30 20 Anniston 70 90 70 92 71 / 30 40 20 30 20 Birmingham 71 91 72 93 72 / 20 30 10 30 20 Tuscaloosa 71 93 72 93 73 / 40 20 10 30 10 Calera 70 90 70 91 72 / 30 30 10 30 20 Auburn 70 89 71 90 72 / 30 40 20 40 20 Montgomery 71 91 71 92 73 / 30 30 10 40 20 Troy 70 91 71 91 72 / 30 30 20 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jun 17, 4:09 AM CDT, 11 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 409 AM CDT Sun Jun 17 2018 ALZ011>015-017>050-181215- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 409 AM CDT Sun Jun 17 2018 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not expected at this time.
In the hours before
Special weather statement, Jun 17, 2:25 PM CDT, 1 hour 30 minutes before
Special Weather Statement National Weather Service Birmingham AL 225 PM CDT SUN JUN 17 2018 ALZ034-035-172000- Chilton AL-Bibb AL- 225 PM CDT SUN JUN 17 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHILTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 300 PM CDT... At 224 PM CDT, Doppler radar was tracking a strong thunderstorm near Talladega National Forest, or 9 miles east of Centreville, moving southwest at 15 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Brent, Centreville, Maplesville, Lawley, Talladega National Forest, Ashby, West Centreville, Randolph, Trio, Six Mile and Bibb County Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3304 8692 3296 8679 3275 8688 3297 8718 TIME...MOT...LOC 1924Z 048DEG 11KT 3295 8696 05
Special weather statement, Jun 17, 2:29 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Birmingham AL
229 PM CDT SUN JUN 17 2018
ALZ041-172000-
Autauga AL-
229 PM CDT SUN JUN 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN AUTAUGA COUNTY UNTIL
300 PM CDT...
At 229 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Billingsley, or 11 miles northeast of Valley
Grande, moving northwest at 10 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Dawson Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3263 8691 3264 8692 3266 8692 3266 8680
3257 8670 3252 8679
TIME...MOT...LOC 1929Z 135DEG 10KT 3260 8680
05Special weather statement, Jun 17, 2:42 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Birmingham AL
242 PM CDT SUN JUN 17 2018
ALZ025-172015-
Shelby AL-
242 PM CDT SUN JUN 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHELBY COUNTY UNTIL
315 PM CDT...
At 242 PM CDT, Doppler radar was tracking a strong thunderstorm over
Maylene, or near Montevallo, moving west at 15 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Alabaster, Pelham, Helena, Montevallo, American Village, Maylene,
Shelby County Airport, Joe Tucker Park, Ballantrae, Saddle Lake
Farms, Siluria, Alabaster Veterans Park, Saginaw and Dogwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3325 8698 3327 8697 3327 8695 3328 8693
3330 8693 3331 8690 3328 8673 3311 8681
3315 8697 3316 8698 3317 8703 3321 8702
3321 8703 3325 8703
TIME...MOT...LOC 1942Z 107DEG 13KT 3318 8690
05Special weather statement, Jun 17, 2:50 PM CDT, 1 hour 5 minutes before
Special Weather Statement National Weather Service Birmingham AL 250 PM CDT SUN JUN 17 2018 ALZ024-172015- Jefferson AL- 250 PM CDT SUN JUN 17 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON COUNTY UNTIL 315 PM CDT... At 250 PM CDT, Doppler radar was tracking a strong thunderstorm over Center Point, or near Trussville, moving northwest at 10 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Northeastern Birmingham, Trussville, Gardendale, Fultondale, Center Point, Pinson, Tarrant, Ketona Lakes, Chalkville, Alton, Grayson Valley, Birmingham Race Course and Danville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3364 8661 3357 8663 3359 8680 3374 8670 TIME...MOT...LOC 1950Z 124DEG 8KT 3363 8667 05
Special weather statement, Jun 17, 3:11 PM CDT, 44 minutes before
Special Weather Statement National Weather Service Birmingham AL 311 PM CDT SUN JUN 17 2018 ALZ024-025-172115- Jefferson AL-Shelby AL- 311 PM CDT SUN JUN 17 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHELBY AND SOUTHEASTERN JEFFERSON COUNTIES UNTIL 415 PM CDT... At 310 PM CDT, Doppler radar was tracking a strong thunderstorm over Mountain Brook, moving southwest at 10 mph. Additional strong thunderstorms over north-central Shelby County are expected to interact and merge with this storm and may result in further intensification. Pea size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Pelham, Mountain Brook, Helena, Irondale, Leeds, Fairfield, Fultondale, Tarrant, Midfield, Brighton, Indian Springs Village, Lipscomb, Birmingham Fairgounds, Shops of Grand River and Five Points South. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3357 8655 3327 8674 3334 8706 3360 8680 TIME...MOT...LOC 2010Z 049DEG 8KT 3347 8676 05
Special weather statement, Jun 17, 3:37 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Birmingham AL
337 PM CDT SUN JUN 17 2018
ALZ023-032-034-172100-
Hale AL-Bibb AL-Tuscaloosa AL-
337 PM CDT SUN JUN 17 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA...
NORTHEASTERN HALE AND NORTHWESTERN BIBB COUNTIES UNTIL 400 PM CDT...
At 335 PM CDT, Doppler radar was tracking a strong thunderstorm over
Vance, or 14 miles north of Centreville. This storm was nearly
stationary.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Moundville, Coaling, Vance, Woodstock, West Blocton, Low Gap, Mertz,
Mercedes Benz Of Alabama, North Bibb, Eoline, Moundville Airport,
Phipps, Hagler, Mound State Park, Duncanville, Pearson, Elliots
Creek, Harmon, Harper Hill and Wateroak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3293 8776 3294 8775 3294 8774 3295 8773
3328 8721 3314 8707 3287 8738 3287 8742
3284 8742 3283 8743 3283 8747 3280 8747
3273 8755
TIME...MOT...LOC 2035Z 110DEG 4KT 3318 8719
05The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:17 PM CDT | Special Weather Statement | BMX | Shelby | 43 min |
| Jun 16, 7:22 PM CDT | Special Weather Statement | BMX | Jefferson | 38 min |
| Jun 16, 7:58 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 32 min |
| Jun 16, 8:02 PM CDT | Special Weather Statement | BMX | Shelby | 28 min |
| Jun 16, 8:12 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 33 min |
| Jun 16, 8:33 PM CDT | Special Weather Statement | BMX | Jefferson | 27 min |
| Jun 16, 8:50 PM CDT | Areal Flood Advisory | BMX | Fayette, Marion, Walker, Winston | 115 min |
| Jun 16, 8:53 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 2 hr |
| Jun 17, 7:11 AM CDT | Areal Flood Advisory | BMX | Lee, Russell | 3 hr |
| Jun 17, 7:28 AM CDT | Flash Flood Warning | BMX | Lee, Russell | 6 hr |
| Jun 17, 8:25 AM CDT | Areal Flood Advisory | BMX | Macon | 3 hr |
| Jun 17, 9:21 AM CDT | Flash Flood Warning | BMX | Macon | 3 hr |
| Jun 17, 9:30 AM CDT | Areal Flood Advisory | BMX | Lee | 3 hr |
| Jun 17, 10:54 AM CDT | Special Weather Statement | BMX | Macon | 36 min |
| Jun 17, 11:49 AM CDT | Special Weather Statement | BMX | Elmore | 26 min |
| Jun 17, 12:20 PM CDT | Special Weather Statement | BMX | Elmore | 25 min |
| Jun 17, 1:19 PM CDT | Special Weather Statement | BMX | Chilton | 26 min |
| Jun 17, 1:41 PM CDT | Special Weather Statement | BMX | Chilton | 34 min |
| Jun 17, 1:46 PM CDT | Special Weather Statement | BMX | Chilton | 29 min |
| Jun 17, 2:25 PM CDT | Special Weather Statement | BMX | Bibb | 35 min |
| Jun 17, 2:29 PM CDT | Special Weather Statement | BMX | Autauga | 31 min |
| Jun 17, 2:42 PM CDT | Special Weather Statement | BMX | Shelby | 33 min |
| Jun 17, 2:50 PM CDT | Special Weather Statement | BMX | Jefferson | 25 min |
| Jun 17, 3:11 PM CDT | Special Weather Statement | BMX | Jefferson | 64 min |
| Jun 17, 3:37 PM CDT | Special Weather Statement | BMX | Bibb | 23 min |
| Jun 17, 3:45 PM CDT | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby | 2 hr |
| Jun 17, 4:09 PM CDT | Special Weather Statement | BMX | Jefferson | 36 min |
| Jun 17, 4:16 PM CDT | Special Weather Statement | BMX | Marshall | 44 min |
| Jun 17, 4:37 PM CDT | Special Weather Statement | BMX | Tuscaloosa, Walker | 23 min |
| Jun 17, 4:41 PM CDT | Special Weather Statement | BMX | Winston | 34 min |
| Jun 17, 4:54 PM CDT | Special Weather Statement | BMX | Blount | 36 min |
| Jun 17, 4:59 PM CDT | Special Weather Statement | BMX | Cherokee | 46 min |
| Jun 17, 5:04 PM CDT | Areal Flood Advisory | BMX | Tuscaloosa | 116 min |
| Jun 17, 5:12 PM CDT | Special Weather Statement | BMX | Winston | 33 min |
| Jun 17, 5:15 PM CDT | Special Weather Statement | BMX | Cherokee | 30 min |
| Jun 17, 5:24 PM CDT | Special Weather Statement | BMX | Fayette | 36 min |
| Jun 17, 5:36 PM CDT | Special Weather Statement | BMX | Winston | 24 min |
| Jun 17, 5:40 PM CDT | Special Weather Statement | BMX | Marion | 50 min |
| Jun 17, 5:53 PM CDT | Special Weather Statement | BMX | Cleburne | 52 min |
| Jun 17, 5:54 PM CDT | Special Weather Statement | BMX | Cherokee | 36 min |
| Jun 17, 5:58 PM CDT | Special Weather Statement | BMX | Marion | 32 min |
| Jun 17, 6:00 PM CDT | Special Weather Statement | BMX | Calhoun | 45 min |
| Jun 17, 6:27 PM CDT | Special Weather Statement | BMX | Calhoun, Cleburne | 48 min |
| Jun 17, 6:32 PM CDT | Areal Flood Advisory | BMX | Calhoun | 118 min |
| Jun 17, 6:42 PM CDT | Special Weather Statement | BMX | Marion | 33 min |
| Jun 17, 6:55 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cherokee, Etowah | 2 hr |
| Jun 17, 6:58 PM CDT | Special Weather Statement | BMX | St. Clair | 47 min |
Nearby
Flash Flood Warnings in Alabama, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.